See Alike in...

Alike App

Browser

MusicJack

810d

On the pill my period was way to frequent but on the depo shot Ive been having sever symptoms. But if I don’t take anything I don’t have but maybe 3 periods a year and they are heavy long and painful. Does anyone else have any ideas or advice

Top reply
    • Karkeys

      809d

      What about the pill or something like Nuvaring?

    • MusicJack

      809d

      The pill gives me too many periods and I’m scared to do the nuvaring and stuff like that cuz they insert it I think

      • Karkeys

        809d

        @MusicJack what do you mean "too many"? More than once a month? You can try skipping your period on the pill. And no, they do not insert it, you do. It goes in like a tampon. I'm on something similar called Annovera. It's very easy!

    • Karkeys

      809d

      What about the pill or something like Nuvaring?

      • Karkeys

        809d

        @Karkeys Oh sorry, I just read what you said about the pill. You can skip your periods with the pill, if you want by taking the new pack the day you take the last week. I'm not sure what you mean by too frequent, the pill makes it regular 28 day cycle.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion